# SDR SWAA2017032812768

- Difficulty date: March 22, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 34,685 hours, 20,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101733
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ROW SIDE WALL LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM.
